G. M. Amiraliyev, Mustafa Kudu, Hakki Duru, "Finite-difference method for parameterized singularly perturbed problem", Journal of Applied Mathematics, vol. 2004, Article ID 407134, 9 pages, 2004. https://doi.org/10.1155/S1110757X0440103X
Finite-difference method for parameterized singularly perturbed problem
We study uniform finite-difference method for solving first-order singularly perturbed boundary value problem (BVP) depending on a parameter. Uniform error estimates in the discrete maximum norm are obtained for the numerical solution. Numerical results support the theoretical analysis.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.